# SDR ASAA2024022148018

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 56,708 hours, 16,855 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SG81911
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FA REPORTS AFT FLOOR LIGHT STRIP BY LAV BROKEN. GROUNDED - YES. REPLACED FLOOR PHOTOLUMINESCENT STRIP REF AMM 33-51-15. OPS TEST GOOD.
